MAUDE Adverse Event Report: BIOTRONIK AG Orsiro Mission US 2.25/26; coronary drug-eluting stent

BIOTRONIK AG Orsiro Mission US 2.25/26; coronary drug-eluting stent
Model Number 453955
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a mildly calcified lesion in a moderate tortuous segment of the om.After pre-dilatation, the device was introduced into the patient's body but could not pass the lesion.A shorter stent was used successfully to finish the procedure.
 
Additional Manufacturer Narrative
Combination product: yes.

Brand Name
Orsiro Mission US 2.25/26
Common Device Name
coronary drug-eluting stent
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
jana burger
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key50782790
Report Number8043892-2026-09021
Device Sequence Number18534461
Product Code NIQ
UDI-Device Identifier07640130456112
UDI-Public(01)07640130456112(17)281202(10)10256754
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453955
Device Lot Number10256754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown